# SDR SWIA2025010301

- Difficulty date: January 1, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 37,818 hours, 26,436 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF. THE GEAR INDICATION SHOWED THE LEFT MAIN GEAR WAS NOT UP. RAN THE QRH AND THE MESSAGE CLEARED AND ALL THREE GEAR SHOWED DOWN AND GREEN. MLG FAULT AND MDC STATUS MESSAGES REMAIN ON AT THE GATE    (FLIGHT 4066 - FILED CLOSED)    PLEASE REFERENCE AML 1504790PERFORM STRUT SERVICING OF NLG OIL AND NITROGEN REF 12-12-32 .RETURN AIRCRAFT TO SERVICE AFTER 24 HOURS DO AN EXTENSION CHECK TASK 12-12-32 -820-802AFTER JACKING AIRCRAFT AND SWINGING GEAR FOUND BOTH NOSE WOW SENSORS TO READ OUT OF RANGE WITH BOTH SENSORS READING GOOD WITH GEAR EXTENDED AND LOCKED DOWN. INSPECTED NOSE GEAR AND FOUND NLG AFT-DOOR DRIVE BRACKET LOOSE CAUSING THE AIR GROUND SENSORS TO CYCLE FROM AIR TO GROUND AFTER GEAR IS RETRACTED. TIGHTENED AND ADJUSTED NLG AFT-DOOR DRIVE BRACKET PER AMM 32-21-22 AND ENSURED BOTH NOSE WOW SENSORS WERE WITHIN RANGE. PERFORMED 4 GEAR SWINGS WITH NO FURTHER DEFECTS NOTED AT THIS TIME
